# SDR SWAA2025012179919

- Difficulty date: December 20, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-11 AFT PIT INTERCOSTAL FOR FORWARD SHIELD IS CORRODED ON UPPER SURFACE BETWEEN STATIONS 767 THROUGH 787 RBL 24 WL 156.<[01] EVALUATED AREA; VERIFIED LIMITS ORIGINAL THICKNEES:0.050'; MATERIAL LOSS: 50%; WITH THE MAX. ALLOWABLE DAMAGE 10% (0.005); THEREFORE IS OUT OF THE LIMITS I.A.W. SRM 53-60-15-1A-1 REMOVED AND INSTALLED NEW AFT PIT INTERCOSTAL FOR FWD SHIELD STA 767 - 787 RBL 24 I/A/W SRM 51-40-02-0G-0 AND BOEING DWG 146A0081 REV A;[02] C/W AUDIT C/W
